MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MICRO-VOLUME; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION MICRO-VOLUME; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N3348
Medical Device Problem Codes Failure to Prime (1492); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was no fluid flow through a non-dehp micro-volume extension set.It was observed that fluids were not able pass through the tubing and the set would not prime.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.In the event these devices are unable to be primed, the clinician can choose to replace the device by retrieving a new one, or in the event of an emergency connect a syringe or administration set directly to the catheter.Therefore, there is no potential for harm to the patient in the event of inability to prime.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MICRO-VOLUME
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24572402
Report Number1416980-2026-00929
Device Sequence Number8365867
Product Code FPA
UDI-Device Identifier00085412004822
UDI-Public(01)00085412004822(10)UR25K04017
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N3348
Device Catalogue Number2N3348
Device Lot NumberUR25K04017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown